# SDR SWAA2019101837988

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,308 hours, 11,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS 2 FLASHLIGHTS INOP. / R&R BATTERYS ON 2 EA FLASHLIGHTS FOR AFT GALLEY PER AMM 25-64-00.
